About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 358918, 7 pages
http://dx.doi.org/10.1155/2012/358918
Research Article

Uniformly Strong Persistence for a Delayed Predator-Prey Model

1Guizhou Key Laboratory of Economics System Simulation, School of Mathematics and Statistics, Guizhou University of Finance and Economics, Guiyang 550004, China
2Department of Mathematics and Physics, Guilin University of Technology, Guilin 541004, China
3Department of Mathematics and Statistics, Henan University of Science and Technology, Luoyang 471003, China

Received 6 July 2012; Accepted 18 September 2012

Academic Editor: Wan-Tong Li

Copyright © 2012 Changjin Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An asymptotically periodic predator-prey model with time delay is investigated. Some sufficient conditions for the uniformly strong persistence of the system are obtained. Our result is an important complementarity to the earlier results.